# SDR SWIA2018061144760

- Difficulty date: May 27, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 30,574 hours, 19,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR SILL HAS AN AREA OF CORROSION.  REMOVED AND INSTALLED A NEW AFT CARGO LOWER DOOR SILL IAW SRM.
